MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNPOR TI REINFORCED FAN PLATE 0.8MM THICK-STERILE; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNPOR TI REINFORCED FAN PLATE 0.8MM THICK-STERILE; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Model Number 08.520.120S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product codes: ftm, ftl.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during the surgery a synpor titanium reinforced fan plate came apart.It is unknown if there was a surgical delay.Procedure and patient outcome were unknown.This report is for one (1) synpor ti reinforced fan plate 0.8mm thick-sterile.This is report 1 of 1 for (b)(4).

Brand Name
SYNPOR TI REINFORCED FAN PLATE 0.8MM THICK-STERILE
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12537565
Report Number2939274-2021-05781
Device Sequence Number1271354
Product Code GWO
UDI-Device Identifier10887587026343
UDI-Public(01)10887587026343
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08.520.120S
Device Catalogue Number08.520.120S
Device Lot NumberDS7005189
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/27/2021
Patient Sequence Number1